# SDR FDEA201005211604

- Difficulty date: May 21, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3730
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STA 1704 BETWEEN S-15L TO S16L.   ACCOMPLISHED EA F-5330-131187. FUSELAGE PLATES/ SKIN DAMAGE TO AND NEAR EXISTING REPAIR BS 1701, BETWEEN S-14L AND 16L. THIS IS A CLASS "B" REPAIR, PRIOR TO ACFT REACHING 37,500 FC NEW 8100-9 WILL NEED TO BE ISSUED.  MAJOR REPAIR.
